# SDR 8445185

- Difficulty date: October 20, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N844CA
- Make and model: Beech 1900D
- Aircraft serial: UE410
- Aircraft time: 6,048 hours
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN17517A
- Condition: Bent
- Location: Rudder
- Part time: 6,048 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RUDDER CONTROL HORN CENTER PIVOT BOLT BENT.  APPARENT CAUSE IS SHEAR STRESS.  TOTAL OF 10 SIMILAR PROBLEMS DISCOVERED IN FLEET OF 26 AIRCRAFT SINCE 5/26/2002.
